Table of Contents Author Guidelines Submit a Manuscript
Modelling and Simulation in Engineering
Volume 2015, Article ID 502854, 6 pages
http://dx.doi.org/10.1155/2015/502854
Research Article

A Novel Geometric Modification to the Newton-Secant Method to Achieve Convergence of Order and Its Dynamics

Departamento de Ingenieria Civil, Facultad de Estudios Superiores (FES) Aragón, Universidad Nacional Autónoma de México (UNAM), Avenida Rancho Seco s/n, 57130 Nezahualcóyotl, MEX, Mexico

Received 30 September 2015; Accepted 24 November 2015

Academic Editor: Franco Ramírez

Copyright © 2015 Gustavo Fernández-Torres. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Nur Rokhman, “Solving non-linear equations containing spline interpolation function by relaxing the Newton method,” 2017 Second International Conference on Informatics and Computing (ICIC), pp. 1–5, . View at Publisher · View at Google Scholar
  • Jen-Yuan Chen, David R. Kincaid, and Bei-Ru Lin, “A variant of Newton’s method based on Simpson’s three-eighths rule for nonlinear equations,” Applied Mathematics Letters, 2017. View at Publisher · View at Google Scholar